# SDR MALA954738

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sw
- Condition: Out Of Adjust
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3226 - AFTER DEPARTURE FROM MSP, THE NOSE GEAR CYCLED IN THE WHEEL WELL.  THE CREW ELECTED TO RETURN TO MSP, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL ADJUSTED THE RIGGING ON THE LEFT AND RIGHT MAIN GEAR UP POSITION SWITCHES.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
